# SDR UALA2011022100856

- Difficulty date: February 17, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 61,740 hours, 8,894 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"DC STANDBY CARD - A12" IN P310 ELMS PANEL FOR MAINT MSG 24-13037.   REPLACED DC STANDBY CARD, NO HELP. FOUND CONNECTOR DM24412B DAMAGED ON DM24412,  UPON OPENING UP CONNECTOR DM24412B FOR REPLACEMENT FOUND IMPROPER SPLICE UNDER BACKSHELL HOUSING ONE INCH FROM CONNECTOR.  REPLACED WITH NEW RPR WIRE.
